MAUDE Adverse Event Report: Avanos Medical Inc. NEOMED Nasogastric/Orogastric Feeding Tubes; Tube, Nasogastric

Avanos Medical Inc. NEOMED Nasogastric/Orogastric Feeding Tubes; Tube, Nasogastric
Model Number FTS5.0P-NC
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not available for evaluation.A device history record review could not be performed because the lot number and complete udi-pi were not provided.Root cause could not be determined.All information reasonably known as of 21 sep 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that while the device was in use, staff responded to patient monitors alerting to desaturation.When aspiration through the orogastric feeding tube was attempted, substantial amounts of air and little to no gastric contents were obtained.Upon reconnecting the feeding tube to the enteral extension tubing, patient feeding solution was observed leaking at the connection between the tubing and the connection hub.No patient harm was reported.

Brand Name
NEOMED Nasogastric/Orogastric Feeding Tubes
Common Device Name
Tube, Nasogastric
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Ningbo Tianyi Medical Appliance CO., Ltd
no.788,mozhi north rd
tourism resort, dongqian lake
ningbo zhejiang, cn 31512 1
CH   315121
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50852752
Report Number3011270181-2026-00181
Device Sequence Number10026276
Product Code BSS
UDI-Device Identifier00350770000572
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFTS5.0P-NC
Device Catalogue NumberFTS5.0P-NC
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown